Blank Cover Image
 ↑ タイトル、所在を表示

Communications on pure and applied mathematics

フォーマット:
雑誌
責任表示:
Institute for Mathematics and Mechanics, New York University
巻次(年次):
Vol. 2, no. 1 (Mar. 1949)-
出版情報:
New York : Interscience
ISSN:
00103640  CiNii Articles  Webcat Plus  JAIRO
継続前誌:
Communications on applied mathematics / Institute for Mathematics and Mechanics, New York University <AA00127721>
書誌ID:
AA00611688
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Symposium in Applied Mathematics, American Mathematical Society, United States. Office of Ordnance Research, Birkhoff, &hellip;

American Mathematical Society

American Institute of Mathematical Sciences, Shang-hai chiao tʿung ta hsüeh

AIMS Press

Bogolyubov, N. N. (Nikolaĭ Nikolaevich), 1909-, Vladimirov, V. S. (Vasiliĭ Sergeevich), Millionshchikov, Mikhail &hellip;

Gordon and Breach Publishers

Courant, Richard, 1888-1972, Bers, L., Stoker, J. J. (James Johnston), 1905-

Interscience Publishers

Lass, Harry

McGraw-Hill

New York University. Institute for Mathematics and Mechanics

Interscience Publishers

Academic Press

American Society of Mechanical Engineers, Pergamon Institute

Pergamon Press

Symposium on New Directions in Applied and Computational Mathematics, Ewing, Richard E., Gross, Kenneth I., Martin, &hellip;

Springer-Verlag

Noordhoff International Pub